Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Esposito - F. Leonetti - G. Mingione

Higher differentiability for minimizers of irregular integrals

created by mingione on 07 Oct 2012


research announcement

Inserted: 7 oct 2012
Last Updated: 7 oct 2012

Journal: Nonlinear Anal. TMA
Volume: 47
Pages: 4355-4364
Year: 2001


We report on some higher differentiability theorems valid for minimizers of integral functionals $\int_\Omega f(Du)\, dx$, with non standard growth conditions of $(p,q)$ type. The main feature of our results is that the only regularity assumptions made on $f$ is a suitable form of uniform convexity

Credits | Cookie policy | HTML 5 | CSS 2.1